# SDR DALA2023031301817

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 133,660 hours, 20,016 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 SLIDE LIGHT DOES NOT ILLUMINATE ON 1L DOOR. CORRECTIVE ACTION: R/R 1L SLIDE LIGHT ASSY PER B767 AMM 52-11 OPS CHKS GOOD MCO AND PLAC RMVD (9893438)
